標題: Synchronous Chaos in Coupled Map Lattices with General Connectivity Topology
作者: Juang, Jonq
Liang, Yu-Hao
應用數學系
Department of Applied Mathematics
關鍵字: stable synchronization;Lyapunov exponents;wavelength bifurcation;coupled map lattices
公開日期: 2008
摘要: The purpose of the paper is to address the synchronous chaos in coupled map lattices with general connectivity topology. Our main results contain the following. First, the master stability functions also hold for general connectivity topology with coupling through a nonlinear function that needs to be exactly the individual chaotic map. Second, the synchronization curve, composed of pieces of transverse Lyapunov exponent curves, is constructed. Third, necessary and sufficient conditions on coupling strength for yielding the synchronous chaos of the system are given. Moreover, the coupling strength d(c) giving the fastest convergence rate of the initial values toward the synchronous state is explicitly obtained. It is also proved that such dc is independent of the choice of the individual map. Finally, our results here can be applied to address questions of wavelength bifurcations and size instability.
URI: http://hdl.handle.net/11536/9802
http://dx.doi.org/10.1137/070705179
ISSN: 1536-0040
DOI: 10.1137/070705179
期刊: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS
Volume: 7
Issue: 3
起始頁: 755
結束頁: 765
Appears in Collections:Articles


Files in This Item:

  1. 000260847600003.pdf